MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733856
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a cranial resection procedure.It was reported that intra-operatively, the system was getting a sr manager failure when launching the software.It was not possible to get into cranial after multiple force shutdown attempts.It was possible to get into administrator without issue.An attempt was made to uninstall and re install the software but the issue continued to occur.It was still not possible to launch cranial.The site used a different navigation system to complete the case.The procedure was completed using the navigation system and there was no reported impact to patient outcome.There was a reported delay to the procedure of less than one hour due to this issue.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: analysis not provided in previous mdr: the computer was returned to the manufacturer and analysis was completed.There was a confirmed malfunction of the hard drive.This issue was documented in a medtronic navigation hardware anomaly tracking database.A medtronic representative went to the site to inspect the system.When booting up the system, sr manager error was displayed.Error timed out and application menu displayed.Multiple reboots and retries did not change the result.The computer was replaced and the issue resolved.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION S7 SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9123631
Report Number1723170-2019-05015
Device Sequence Number19538029
Product Code HAW
UDI-Device Identifier00613994450951
UDI-Public00613994450951
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733856
Device Catalogue Number9733856
Device Lot Number1756708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer10/21/2019
09/30/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/24/2019
10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1